# SDR DALA2023051103736

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,413 hours, 12,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802422) DURING INSPECTION FOUND OVERWING EXIT LIGHTS INOP RT SIDE. R/R M1695 IAW B737 AMM 33-51. COPS CHECK GOOD.
